# SDR IPXA2018041328511

- Difficulty date: March 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B0225034
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  DEBOND ON UPPER SKIN OF THE RT WING, NR 11 SPOILER.  REPAIR IAW SRM 57-70-02-2R-1, REPAIR 1, REV 82 , SRM 51-70-10-2R-4, REPAIR 4, REV 82, AND SRM 51-70-10-2R, REPAIR GENERAL, REV 82.
